I recently posted my acth stim results. Here are my other results.
About 2 weeks ago:
AM Cortisol 19.x
ACTH 34 HIGH OUT OF RANGE
PM Cortisol 4.x
(That's from memory, as I handed my records over to one of my docs to get it scanned into my file, so I'll have that back in a while.)
That is during my unusual insomnia problem where I can't fall asleep without intervention. My ACTH and cortisol is usually pretty crummy, low-normal. Why did my cortisol and acth go up so much? It was about 3 weeks after my stim test. Does it indicate anything?
Can you post it when you have the ranges - it is so hard to comment on just plain results... sorry...
Cortisol goes up and down all the time - and if you cycle, or have Cushing's, or just have test error etc. - it is just sometimes hard to catch the high results.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.